# SDR MASA200602579

- Difficulty date: November 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 12,739 hours, 10,746 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7235 BNA.  AIRCRAFT ABORTED TAKEOFF AND CREW REPORTED AN ANTI ICE DUCT WARNING MESSAGE.  MX REPLACED DUCT LOOPS A40 AND A18 AND OP CHECKS WERE GOOD.
